RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 797–800 (Mi mz897)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the classification problem for Birkhoff integrable systems with potentials of exponential type

K. V. Emel'yanov

Udmurt State University

DOI: https://doi.org/10.4213/mzm897

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 672–675

Bibliographic databases:

Received: 12.09.1999

Citation: K. V. Emel'yanov, “On the classification problem for Birkhoff integrable systems with potentials of exponential type”, Mat. Zametki, 67:5 (2000), 797–800; Math. Notes, 67:5 (2000), 672–675

Citation in format AMSBIB
\Bibitem{Eme00}
\by K.~V.~Emel'yanov
\paper On the classification problem for Birkhoff integrable systems with potentials of exponential type
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz897}
\crossref{https://doi.org/10.4213/mzm897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1821169}
\zmath{https://zbmath.org/?q=an:0979.37027}
\elib{http://elibrary.ru/item.asp?id=13341244}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 672--675
\crossref{https://doi.org/10.1007/BF02676341}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800018}


Linking options:
  • http://mi.mathnet.ru/eng/mz897
  • https://doi.org/10.4213/mzm897
  • http://mi.mathnet.ru/eng/mz/v67/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borisov AV, Mamaev IS, “Necessary and sufficient conditions for the polynomial integrability of generalized Toda chains”, Doklady Mathematics, 69:1 (2004), 131–135  mathscinet  zmath  isi
    2. Damianou, PA, “Bogoyavlensky-Volterra and Birkhoff integrable systems”, Physica D-Nonlinear Phenomena, 195:1–2 (2004), 50  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Damianou, PA, “On an integrable case of Kozlov-Treshchev Birkho integrable potentials”, Regular & Chaotic Dynamics, 12:2 (2007), 160  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:73
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019